# SDR 2013FA0000077

- Difficulty date: February 4, 2013
- Submitted: February 5, 2013
- Operation: General aviation
- Aircraft: N9227S
- Make and model: Beech B24R
- Aircraft serial: MC381
- Aircraft time: 5,195 hours
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCM2Y*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Downlock
- Part number: 169820019
- Condition: Sheared
- Location: Nlg
- Part time: 5,195 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEAK AND POST MX OPS RUNS.  NOSE GEAR LOCK FAILED AT ROLL PIN ATTACH POINT. ORIGINAL INSTALLED ROLL PIN SHEARED OFF.  CAUSING NOSE GEAR TO FOLDED OVER AND CAUSED PROPELLER STRIKE AT HIGH POWER.
